# SDR NACA2019072100089

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 99,384 hours, 16,208 cycles
- Engine: Ge CF6*
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 1518C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGE PERFORM ECU TEST: REPLACED APU SURGE CONTROL VALVE IAW AMM 49-53-01 (ETOPS SS).  WORKED DISCREPANCY ON NAC WO 116376, NR-00002.
